Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|melbell1521 - Sun Nov 16, 2008 1:24 pm||
I just recently got my Mirena IUD removed. I only had it in place for 2 weeks but it cost me too many problems and I decided it wasn't worth it. Upon first removal I only had slight spotting well since it has gotten heavier. As of this morning I went to the bathroom and realized I had soaked through a maxi pad in less than 45 minutes and everytime I go to the bathroom it looks like a someone got murdered in my toilet (sorry if that's TMI?) I just really need help ASAP if this is to be expected or if this is abnormal? If this is normal then how long can I expect this for? PLEASE HELP...
|Debbie Miller, RN - Mon Nov 17, 2008 3:05 pm||
Heavy bleeding for a few days following removal is quite common. You should notify your doctor if you have several hours of bleeding at this rate (1 pad/hour). If you lose too much blood you risk anemia but that is usually in the case of prolonged bleeding.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.